Please use this identifier to cite or link to this item:
Title: Support varieties and Hochschild cohomology rings
Authors: Snashall, N.
Solberg, Ø.
First Published: 2004
Citation: Proceedings of the London Mathematical Society, 2004, 88 (3), pp.705-732
DOI Link: 10.1112/S002461150301459X
ISSN: 0024-6115
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.